# SDR DL72K990333

- Difficulty date: February 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417DA
- Make and model: Boeing 727232
- Aircraft serial: 21259
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vent Box
- Condition: Cracked
- Location: Bs 686.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD VENT BOX CRACKED AT AFT EAR TO RIB STA 686.5 ATTACH PT.  CUT OUT ACCESS HOLE PER MM 57-13-0, FIG 803.  DRILLED AFT AND FWD ANGLE ASSY AND RADIUS FILLER.  HFEC CRACK, FOUND CRACK, RUNS FROM BOLT HOLE AFT AND OUTWARD TO EDGE OF FLANGE.  DRILLED RADIUS FILLERS PER MM 57-13-0, DRILLED ACCESS COVER.  INSTALLED RADIUS FILLERS, FWD ANGLE AND COVER ASSY PER MM 57-13-0 804.
